# SDR QXEA2015041400204

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 126 hours, 128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR AND GEAR INTRANSIT LIGHT ON GEAR RETRACTION.  RETURNED TO FIELD. LANDING UNEVENTFUL.  ADJUSTED PROXIMITY SENSOR IAW AMM TASK 32-61-06-830-801.  OPS TEST GOOD.  RETURNED TO SERVICE.
